# SDR SWAA2022090947562

- Difficulty date: August 10, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP POWER SUPPLY LT SIDE M1673 ON LOWERED CEILING ENTRY AT AFT GALLEY AREA 2022-426829 / [01] REPLACED EMERGENCY LIGHT POWER SUPPLY LT SIDE M1673 ON LOWERED CEILING ENTRY AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-06-960-805.  SEE INDIVIDUAL SIGN OFFS BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
